Herceptin

Atlanta's picture
Posted by Atlanta in HER2+, on 03 Nov 2013, 07:36AM

Hi all, just a question about Herceptin. Do any of you get slight chest pain after your Herceptin infusion? I am still on taxol, one more to go, have had 3 Herceptin. Due for another heart scan soon so I guess that will put my mind at ease.

When you just go to Herceptin once radio is over, can life go back to semi-normal? I hear there are not usually too many symptoms.......?

Vanessa

Tags:

Comments

Herceptin

Tracee's picture

Hi Atlanta,

Yes life goes back to semi normal, the only side effect I get is a drippy nose and a I'm a little tired on the day of Herceptin. I didn't get any pain at all.

Hope all goes well for you

Tracee

I agree

chrismelb's picture

Just Herceptin is a breeze and you can easily drive yourself to and fro. Good luck

Easier

Jk48au's picture

Yes, you will so much better without the chemo. I was so sick on chemo and ended up in hospital twice during the four treatments I had that included Herceptin. Afterwards I felt pretty normal and my hair started to grow, along with curls I had never had. Still felt tired but keep well hydrated and you will be ok. Hope all continues to go well from now on. I just finished my last Herceptin two weeks ago and got the all clear from oncologist.


HER2+

HER2+

Details

  • Category:  Those diagnosed with breast cancer
  • Support focus:  Early Breast Cancer, All Cancer

Main Navigation